MAUDE Adverse Event Report: BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381534
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Date of birth: patients birthday was not provided, (b)(6) was used based on age of patient.
 
Event or Problem Description
It was reported that bd insyte" autoguard" shielded iv catheter leaked.The following information was provided by the initial reporter: " the iv catheter was placed when the nurse attempted to flush, there was leaking at the connection site between the angio cath and extension tubing.".
 
Event or Problem Description
It was reported that bd insyte¿ autoguard¿ shielded iv catheter leaked.The following information was provided by the initial reporter: " the iv catheter was placed when the nurse attempted to flush, there was leaking at the connection site between the angio cath and extension tubing".
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12502303
Report Number1710034-2021-00827
Device Sequence Number3397970
Product Code FOZ
UDI-Device Identifier30382903815341
UDI-Public30382903815341
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number381534
Device Catalogue Number381534
Device Lot Number1078998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient Weight35